Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
178 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes fatigue, allergic reaction, rush, dizziness and muscle pain inspite of using metoprolol and ramipril?

Answered by
Dr.
Dr. Benard Shehu

Cardiologist

Practicing since :2004

Answered : 2257 Questions

default
Posted on Sat, 22 Mar 2014 in Valvular Heart Disease
Question: Dec. 27, 2013 I had my aorta valve replaced with a metal one. I had never had blood pressure problems, cholesterol problems, etc.. It may have gone bad due to strep a lot as a kid. The side effects of Warfarin alone I might be able to take. With Ramapril 2.5 and Metoprolol 50 which I stopped taking a few days ago myself due to intense itch and rash, I have side effects of muscle weakness, dizziness, fatigue, and some of the others. I am wondering if I even need Ramapril and Metoprolol. It looks like many doctors prescribes them as protocol. Since stopping Metroprolol a few days ago 95% of the itch rash is gone though I still have muscle soreness, some dizziness at times, etc. My doctor said It was chronic I take them. I'm not sure I buy that.
doctor
Answered by Dr. Benard Shehu 1 hour later
Brief Answer: Stop them immediately, take only warfarin. Detailed Answer: Hi I read your query very carefully. The use of metoprolol and ramipril may be accompanied with fatigue, allergic reaction and rush, dizziness and muscle pain. So what you are experiencing may be due to side effects of metoprolol and ramipril. I recommend stopping them immediately and talk again with your doctor. Based on medical data you provided I suggest taking only warfarin and to monitor your blood pressure and heart rate. For the moment it seems that you don’t need other medications. Hope it answer to your query! Dr. Benard
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  
Medical Topics ,  

Recent questions on  Metroprolol

doctor1 MD

I take 3 blood pressure meds. Amlopidine, metroprolol and one I cannot remember. I bought Garcinia cambogia with calcium and potassium in it. Is it...

doctor1 MD

Good evening, my question concern I have is my cardiologist Reduce my dosage of Metroprolol from 25 mg twice a day to 25 mg at night my...

doctor1 MD

My dad has A-fib. He also has LOW blood pressure and low heart rate . His dr's have him on Tikosyn, Simvastatin , Omega 3, Eliquis, Finasteride ,...

doctor1 MD

Good Morning Doctor, tonight I could not go to sleep and I took my BP with a home device. It was close to 190/96. I am 73, male, active physically,...

doctor1 MD

I have heaviness in my eyes and a lot of pressure in my nose . My eyes are blurry as well. However, this goes away when I sit or lie down. I also...